PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 28 | 1 | 191-199
Tytuł artykułu

On algebras of relations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Rocznik
Tom
28
Numer
1
Strony
191-199
Opis fizyczny
Daty
wydano
1993
Twórcy
  • Lermontova 7-22, 410002 Saratov, Russia
Bibliografia
  • [1] D. A. Bredikhin, Representation of ordered involuted semigroups, Izv. Vyssh. Uchebn. Zaved. Mat. 7 (1975), 19-29 (in Russian).
  • [2] D. A. Bredikhin, Abstract characteristics of some relation algebras, in: Algebra and Number Theory, Nalchic 1977, 3-19 (in Russian).
  • [3] L. H. Chin and A. Tarski, Distributive and modular laws in the arithmetic of relation algebras, Univ. Calif. Publ. Math. 1 (1951), 341-383.
  • [4] S. A. Givant and A. Tarski, A formalization of set theory without variables, Amer. Math. Soc. Colloq. Publ. 41, Amer. Math. Soc., Providence, R.I., 1987.
  • [5] M. Haivan, Arguesian lattices which are not linear, Bull. Amer. Math. Soc. 16 (1987), 121-123.
  • [6] B. Jónsson, Representation of modular lattices and of relation algebras, Trans. Amer. Math. Soc. 92 (1959), 449-464.
  • [7] B. M. Schein, Relation algebras and function semigroups, Semigroup Forum 1 (1970), 1-62.
  • [8] B. M. Schein, Representation of involuted semigroups by binary relations, Fund. Math. 82 (1974), 121-141.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv28z1p191bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.